Dales, HG, Daws, M, Ramsden, P et al. (1 more author) (2012) Multi-norms and the injectivity of L-p(G). Journal of the London Mathematical Society, 86 (3). 779 - 809. ISSN 0024-6107
Abstract
Let G be a locally compact group, and take p∈(1, ∞). We prove that the Banach left L 1(G)-module L p(G) is injective (if and) only if the group G is amenable. Our proof uses the notion of multi-norms. We also develop the theory of multi-normed spaces.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | (c) 2012, Oxford University Press. This is an author produced version of a paper published in the Journal of the London Mathematical Society. Uploaded in accordance with the publisher's self-archiving policy |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 17 Dec 2013 12:07 |
Last Modified: | 17 Jan 2018 02:16 |
Published Version: | http://dx.doi.org/10.1112/jlms/jds026 |
Status: | Published |
Publisher: | Oxford University Press |
Identification Number: | 10.1112/jlms/jds026 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:77173 |